RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 92, Issue 2  


Averaging of Linear Operators, Adiabatic Approximation, and Pseudodifferential Operators
J. Brüning, V. V. Grushin, S. Yu. Dobrokhotov
163
Realization of Boolean Functions by Formulas in Continuous Bases Containing a Continuum of Constants
Ya. V. Vegner, S. B. Gashkov
181
On a Matrix Nilpotent Filter
A. B. Verevkin
192
On Compact Aspherical Homogeneous Manifolds of Dimension $\le7$
V. V. Gorbatsevich
202
On the Solvability of a Boundary-Value Problem for an Elliptic Equation
A. M. Il'in, S. V. Repjevskij
216
Multivalued Dynamics of Solutions of Autonomous Operator Differential Equations with Pseudomonotone Nonlinearity
P. O. Kas'yanov
225
The Topology of Spaces of Morse Functions on Surfaces
E. A. Kudryavtseva
241
Analytic Dynamics of a One-Dimensional System of Particles with Strong Interaction
V. A. Malyshev
262
Strong Maximum Principle for an Elliptic Operator on a Stratified Set
S. N. Oshchepkova, O. M. Penkin, D. Savasteev
276
Canonical Systems
P. S. Sarkisyan
291
Rapid Decrease of Entire Functions along the Real Axis and the Uniqueness of the Fourier-Transform Pair
A. M. Sedletskii
302

Brief Communications
The Liouville Property on Products of Riemannian Manifolds
A. G. Losev
313
On Matrices with Different Tropical and Kapranov Ranks
Ya. N. Shitov
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019